# SDR UIEA200400002

- Difficulty date: January 9, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N518MC
- Make and model: Boeing 747243B
- Aircraft serial: 23476
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, STRONG FUEL ODOR IN THE COCKPIT, BALLAST FUEL 5000 AND TWO PACKS RUNNING.  PERFORMED THOROUGH VISUAL CHECK OF AIR CONDITIONING BAY AND WING BODY FAIRING AREA PER MM 28-11-00.  NO FUEL LEAKS NOTED.  RAN PACK, NO FUEL ODOR NOTED.  (M)
